Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


worried about hiv and delayed seroconversion
May 31, 2013

i recently stopped using methadone from december to january. i went through hell detoxing after 8 years of being on a low dose. i assumed all the weird things happening to my body was methadone related but now nearly 4+ months later i feel worse. i had unprotected oral and sex with my ex back in jan 2013. since then we have had sex with condoms up until mid february. i have had a slew of symptoms that started mid january with penile discharge which was clear in color. i then got numerous tests done in jan, feb and march for chlymidia,gonnorhea,syphylis,hiv and hep c. all negative .i was given three rounds of azithromycin, one round of doxycycline over the period between mid jan and mid feb.now since mid february.during the regimen of antibiotics i developed bad diarhea which has gone away for the most part but my bowel movements arent normal now and seem to have bile or something steaming from the fecal matter.in addition to all this in february, i got my own semen in my right eye and when i woke up in the morning my eye felt pressure and became very veiny and red. two days later my left eye the same. i was prescribed opthamalic azithro which didnt help. i was then prescribed antiviral drops which helped but my eyes havent been the same since. still red and veiny in the morning and they feel tired all the time, i have been having all sorts of strange symptoms and not all at the same time. first symptoms were feeling very fatigued, cloudy head, round sores on the sides of my tounge which are giving me a metal taste in my mouth, my groin and testicles were also sore from late feb to march which has now gone away. most currently i have been developing pink patchy rashes on my arms,forehead,scalp,tops of feet and just above my knees.they come and go and they itch like crazy, late february i woke up with what appear to be pimples but they dont pop like pimples on my back all over which went away two days later, which is not normal for me. my hands and bottoms of my feet occasionally turn bright red but that goes away in a matter of hours. now, the foggy brain feeing is still there but not nearly as prevalent. my last hiv antibody test was late march which also came out negative. i also took a quich oral hiv test may 24th which also came out negative. i am so stressed about all these symptoms. i have read so much about hiv infection symptoms and it sounds like i am a text book case for ars except for all these symptoms have occured individually and not all at once and havent gone away.the stress is driving me crazy.am i having ars symptoms??

Response from Mr. Cordova

Hi there,

Your symptoms, while plentiful, do not strike me as HIV related. ARS would happen within two to four weeks of infection, would resolve within a couple of weeks, and would usually involve a fever.

I would suggest going in for an HIV test. That will provide you with the answer you are looking for.

In health,

Richard



Previous
Concern about my status after having sex with a protitute in Bangkok
Next
throat cancer risk with autofellatio

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement